# SDR ZP7A201605090001

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N38PS
- Make and model: Lear 35A
- Aircraft serial: 206
- Engine: Garrtt TFE731*
- Engine time: 14,276 hours, 7,434 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILURE IN FLIGHT. FLUCTUATION IN ITT TEMP BEFORE FAILURE RISE AND FALL. ATTEMPTED TO RESTART.  NO LIGHT OFF.
